# SDR TRBA2006073

- Difficulty date: September 29, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51216052
- Condition: Defective
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

JUST AFTER LANDING RT ENGINE FIRE WARNING INDICATION CAME ON.  DISCHARGED BOTH FIRE BOTTLES BUT INDICATION STAYED ON.  TAXIED A/C TO THE GATE FOR MTX CHECK.  REPLACED NR 2 LOOP AT THE LOWER AFT OF THE ENGINE NACELLE AS PER JIC 26-12-61.  PERFORMED OP CHECK ON SYSTEM, COULD NOT DUPLICATE INDICATION.  (M)
